MathSciNet Relay Station
MathSciNet bibliographic data
MR2401409 60H10 (34G20 34K50 60E15 60G44)
Liu, Kai Stochastic retarded evolution equations: Green operators, convolutions, and solutions. Stoch. Anal. Appl. 26 (2008), no. 3, 624–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement